# SDR HDNA2016F00083

- Difficulty date: March 17, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N854EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9327
- Aircraft time: 7,938 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L535A2000052
- Part serial: EVL175
- Condition: Cracked
- Location: Tail Boom
- Part time: 7,938 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON TAIL BOOM RING FRAME X9227.
